Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 99, NWS Tulsa, OK

April 21, 20175 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2017, 11:00 AM CDT for 5 counties in Oklahoma. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 11:00 AM CDT (16:00 UTC)
Expired
Apr 21, 2017, 11:45 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 11:06 AM CDTTSTM WND DMGHenryetta, OKLARGE TREE LIMBS DOWN
Apr 21, 11:20 AM CDTTSTM WND DMGHitchita, OKLARGE TREE LIMBS DOWN
Apr 21, 11:34 AM CDTTSTM WND DMGChecotah, OKLARGE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 10:04 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-171 m²/s²
0-3 km storm-relative helicity
-150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS54 KTSA 211600
SVRTSA
OKC091-101-107-111-121-211645-
/O.NEW.KTSA.SV.W.0099.170421T1600Z-170421T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1100 AM CDT FRI APR 21 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  McIntosh County in southeastern Oklahoma...
  Central Pittsburg County in southeastern Oklahoma...
  Northwestern Muskogee County in east central Oklahoma...
  Okmulgee County in northeastern Oklahoma...
  Southeastern Okfuskee County in east central Oklahoma...

* Until 1145 AM CDT

* At 1059 AM CDT, severe thunderstorms were located along a line
  extending from near Okmulgee State Park to near Weleetka to 3 miles
  southwest of Atwood, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. At 1050am, the Oklahoma Mesonet station 
           at Okemah measured a 64 mph. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Muskogee...                       Mcalester...
  Okmulgee...                       Eufaula...
  Henryetta...                      Checotah...
  Krebs...                          Morris...
  Weleetka...                       Dewar...
  Savanna...                        Schulter...
  Crowder...                        Oktaha...
  Alderson...                       Boynton...
  Canadian...                       Indianola...
  Grayson...                        Council Hill...

This includes Interstate 40 in Oklahoma between mile markers 227 and
271.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3535 9620 3569 9615 3576 9536 3533 9540
      3529 9545 3520 9545 3478 9577 3482 9609
      3505 9609 3512 9603 3512 9601 3515 9601
      3515 9598 3529 9598 3529 9624
TIME...MOT...LOC 1559Z 269DEG 45KT 3563 9608 3535 9612 3493 9639 

HAIL...<.75IN
WIND...60MPH
 
$$

Lacy
2 follow-up statements
376 
WWUS54 KTSA 211620
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1120 AM CDT FRI APR 21 2017

OKC107-211630-
/O.CAN.KTSA.SV.W.0099.000000T0000Z-170421T1645Z/
Okfuskee OK-
1120 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 300 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3554 9588 3571 9589 3576 9536 3533 9540
      3529 9545 3520 9545 3478 9577 3482 9609
      3505 9609 3512 9603 3512 9601 3515 9601
      3515 9598 3520 9598 3530 9593 3544 9591
TIME...MOT...LOC 1620Z 269DEG 45KT 3563 9578 3535 9582 3493 9609 

$$

OKC091-101-111-121-211645-
/O.CON.KTSA.SV.W.0099.000000T0000Z-170421T1645Z/
McIntosh OK-Pittsburg OK-Muskogee OK-Okmulgee OK-
1120 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR MCINTOSH...CENTRAL PITTSBURG...NORTHWESTERN MUSKOGEE AND
SOUTHEASTERN OKMULGEE COUNTIES...

At 1120 AM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Morris to 6 miles north of Raiford to
2 miles north of Stuart, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Muskogee...                       Mcalester...
Eufaula...                        Checotah...
Krebs...                          Morris...
Savanna...                        Crowder...
Oktaha...                         Alderson...
Boynton...                        Canadian...
Indianola...                      Grayson...
Council Hill...                   Hanna...
Rentiesville...                   Hoffman...
Stidham...                        Raiford...

This includes Interstate 40 in Oklahoma between mile markers 242 and
271.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3554 9588 3571 9589 3576 9536 3533 9540
      3529 9545 3520 9545 3478 9577 3482 9609
      3505 9609 3512 9603 3512 9601 3515 9601
      3515 9598 3520 9598 3530 9593 3544 9591
TIME...MOT...LOC 1620Z 269DEG 45KT 3563 9578 3535 9582 3493 9609 

HAIL...<.75IN
WIND...60MPH
 
$$

Lacy
988 
WWUS54 KTSA 211631
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1131 AM CDT FRI APR 21 2017

OKC091-101-111-121-211645-
/O.CON.KTSA.SV.W.0099.000000T0000Z-170421T1645Z/
McIntosh OK-Pittsburg OK-Muskogee OK-Okmulgee OK-
1131 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR MCINTOSH...CENTRAL PITTSBURG...NORTHWESTERN MUSKOGEE AND EAST
CENTRAL OKMULGEE COUNTIES...

At 1131 AM CDT, severe thunderstorms were located along a line
extending from near Boynton to near Stidham to 3 miles north of
Haywood, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Muskogee...                       Mcalester...
Eufaula...                        Checotah...
Krebs...                          Savanna...
Crowder...                        Oktaha...
Alderson...                       Boynton...
Canadian...                       Indianola...
Council Hill...                   Hanna...
Rentiesville...                   Stidham...
Raiford...                        Haywood...
Vivian...                         Lake Eufaula State Park...

This includes Interstate 40 in Oklahoma between mile markers 249 and
271.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3553 9577 3572 9576 3576 9536 3533 9540
      3529 9545 3520 9545 3478 9577 3482 9609
      3505 9609 3512 9603 3512 9601 3513 9601
      3515 9598 3517 9592 3525 9588 3535 9581
TIME...MOT...LOC 1631Z 270DEG 45KT 3563 9564 3535 9568 3493 9595 

HAIL...<.75IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 9:50 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 21, 9:50 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
950 AM CDT Fri Apr 21 2017

.DISCUSSION...
Regional sfc analysis at 14z showed warm front extending from
approximately southern Sebastian County eastward to just south of
McAlester. Regarding severe weather potential, this will be the
feature to watch, and with ongoing widespread moderate to heavy
rainfall north of the front, not much northward movement is
expected until possibly later today as main sfc low lifts
northeast. Severe weather potential increasing over the next 1-2
hours across SE OK as organizing complex moving through OKC metro
continues southeast. There will be at least some tornado potential
as the storms interact with the effective warm front. No changes
made to Flash Flood Watch at this time, main updates are for
increased POPS across southeast OK.

&&

.PREV DISCUSSION... /Issued 655 AM CDT Fri Apr 21 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Initial convective complex currently moving through northwest Arkansas
this morning with IFR conditions in the stronger storms. Multiple rounds
of showers/thunderstorms expected across E OK/NW AR today through
the evening hours. Storms should begin clearing NW OK by mid
evening and shift east of AR TAF sites shortly after midnight.

PREV DISCUSSION... /Issued 307 AM CDT Fri Apr 21 2017/

DISCUSSION...
Early morning water vapor imagery showed progressive shortwave
trough moving across northeastern New Mexico and over the OK/TX
panhandles. The surface front extended from a low southwest of
Midland northeast to near Wichita Falls through southeast
Oklahoma. Elevated storms are ongoing across northeast Oklahoma,
forming along and north of the 850mb front. So far these storms
have been below severe limits. Most areas have received up to a
half inch of rain with isolated amounts over an inch.

The main concern today will be additional heavy rain and the
potential for flooding. There are several rivers in our area which
are forecast to have minor or moderate flooding based on forecast
precipitation amounts. The NAM shows the heaviest QPF axis farther
north across far northeast Oklahoma into northwest Arkansas while
the ECMWF is a bit farther south. It does appear that widespread
2-3" amounts will occur today with locally higher amounts. We will
add Sequoyah and McIntosh counties to the ongoing Flood Watch.

As far as severe weather, the better potential is south of I-40.
The front will not lift north in areas where there has been
recent or ongoing convection. There are some storms approaching
from central OK that could produce isolated large hail across
mainly east central Oklahoma this morning. If storms can initiate
later this afternoon along the stalled front in southern
Oklahoma, they could affect mainly southeast Oklahoma by late
afternoon.

Short wave trough axis will be over northeast Oklahoma tonight,
which will drive the boundary south and bring an end to the rain
by early Saturday morning. Temperatures on Saturday will be quite
chilly compared to recent days, with highs in the 50s and lows on
Sunday morning in the upper 30s to mid 40s. Sunday will bring a
return to sunshine and a warmup, with the next chance for
precipitation arriving by Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  46  57  40 / 100  80  10  10
FSM   73  53  59  42 /  90  80  10  10
MLC   74  49  59  41 /  80  80  10   0
BVO   59  45  56  37 / 100  80  10   0
FYV   64  46  52  36 / 100  90  30  10
BYV   59  45  51  38 / 100  90  40  10
MKO   66  49  57  40 / 100  80  10  10
MIO   58  45  54  39 / 100  90  20  10
F10   65  48  58  41 / 100  80  10   0
HHW   80  52  61  43 /  80  80  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ054>072.

AR...Flood Watch through this evening for ARZ001-002-010-011.

&&

SHORT TERM...14
LONG TERM....99
Hazardous weather outlook, Apr 21, 9:41 AM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
941 AM CDT Fri Apr 21 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
941 AM CDT Fri Apr 21 2017

...SEVERE STORMS AND HEAVY RAINFALL EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma and west central Arkansas.
	ONSET...After 11 AM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of Interstate 40.

FLASH FLOOD.
	RISK...Elevated.
    AREA...Eastern Oklahoma and Western Arkansas.
    ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...North of Interstate 40.

DISCUSSION...
A complex of thunderstorms moving across central Oklahoma this
morning will continue to push southeast, likely reaching southeast
Oklahoma by around 11 AM. These storms will be moving into an
environment favorable for severe weather. A surface warm front
extends across southeast Oklahoma and as these storms interact
with the boundary, there will be a risk of significant severe
weather, including a few tornadoes across southeast Oklahoma by
late this morning, possibly extending into west central Arkansas
early this afternoon.

Flash flooding will become a significant concern with widespread
2 to 4 inches of rainfall expected through tonight with locally 6
inches possible. The heavy rainfall and severe weather threat
will begin to diminish after midnight as storms move east of the
area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY through SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
Cooler conditions are expected behind the front through the weekend
as high pressure builds into the region. Shower and thunderstorm
chances will return Wednesday into Thursday of next week as another
storm system approaches from the west.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, Apr 21, 8:09 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
04/21/2017                   SEBASTIAN          AR   LAW ENFORCEMENT

            POWER LINES DOWN IN FORT SMITH. TIME ESTIMATED VIA RADAR.

&&

PMM
Local storm report, Apr 21, 8:31 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     TSTM WND DMG     ALMA                    35.48N 94.22W
04/21/2017                   CRAWFORD           AR   PUBLIC

            LARGE PORTION OF TREE DOWN IN ALMA. TIME ESTIMATED VIA
            RADAR.

&&

PMM
Special weather statement, Apr 21, 9:30 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
930 AM CDT FRI APR 21 2017

OKZ064-065-211500-
Okfuskee OK-Creek OK-
930 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CREEK AND OKFUSKEE
COUNTIES UNTIL 1000 AM CDT...

At 930 AM CDT, a strong thunderstorm was located near Prague, moving
northeast at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Paden...
Bearden...                        Castle...
Welty...                          Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
224.

LAT...LON 3561 9662 3578 9629 3545 9616 3533 9644
      3546 9644 3546 9647 3543 9650 3543 9652
      3546 9654 3544 9657 3543 9656 3542 9656
      3541 9654 3539 9654 3541 9658 3540 9662
TIME...MOT...LOC 1430Z 239DEG 49KT 3545 9668

Lacy
Special weather statement, Apr 21, 10:10 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1010 AM CDT FRI APR 21 2017

OKZ060-064-066-211615-
Tulsa OK-Okmulgee OK-Creek OK-
1010 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR CREEK...NORTHWESTERN OKMULGEE AND
SOUTHWESTERN TULSA COUNTIES UNTIL 1115 AM CDT...

At 1010 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southwest of Yale to 3 miles northwest of
Kendrick to Sparks. Movement was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Western Tulsa...                  Sand Springs...
Bristow...                        Sapulpa...
Jenks...                          Glenpool...
Mannford...                       Drumright...
Kiefer...                         Beggs...
Mounds...                         Kellyville...
Oilton...                         Depew...
Slick...                          Shamrock...
Keystone State Park...            Liberty...
Gray...                           Milfay...

This includes Interstate 44 between mile markers 178 and 219.

A severe thunderstorm watch remains in effect until 300 PM CDT for
northeastern Oklahoma.

LAT...LON 3616 9662 3616 9601 3564 9600 3564 9662
TIME...MOT...LOC 1510Z 267DEG 41KT 3607 9677 3583 9681 3561 9683

Lacy
Special weather statement, Apr 21, 10:23 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1023 AM CDT FRI APR 21 2017

OKZ066-067-070-071-211600-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
1023 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH...SOUTH
CENTRAL WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE
COUNTIES UNTIL 1100 AM CDT...

At 1023 AM CDT, a strong thunderstorm was located 3 miles northwest
of Schulter, moving northeast at 45 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Haskell...                        Morris...
Dewar...                          Schulter...
Boynton...                        Grayson...
Council Hill...                   Hoffman...
Wainwright...                     Hitchita...
Jamesville...                     Eram...
Choska...

A severe thunderstorm watch remains in effect until 300 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3543 9601 3565 9600 3585 9561 3561 9546
TIME...MOT...LOC 1523Z 242DEG 40KT 3554 9601

Lacy
Local storm report, Apr 21, 10:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1058 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND GST     3 E OKEMAH              35.43N 96.25W
04/21/2017  M64 MPH          OKFUSKEE           OK   MESONET

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:50 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 21, 1:53 AM CDTRiver Flood WarningTSAAdair, Delaware47 hr
Apr 21, 1:53 AM CDTRiver Flood WarningTSACherokee70 hr
Apr 21, 1:58 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 21, 3:29 AM CDTSpecial Weather StatementTSACreek31 min
Apr 21, 3:44 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
Apr 21, 4:03 AM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 21, 4:16 AM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 21, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee48 min
Apr 21, 5:35 AM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 21, 5:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah41 min
Apr 21, 6:22 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah38 min
Apr 21, 8:43 AM CDTRiver Flood WarningTSAOsage, Tulsa42 hr
Apr 21, 8:43 AM CDTRiver Flood WarningTSARogers, Tulsa54 hr
Apr 21, 8:52 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware56 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSACherokee, Delaware34 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSATulsa52 hr
Apr 21, 9:30 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Apr 21, 9:51 AM CDTAreal Flood AdvisoryTSAOttawa3 hr
Apr 21, 9:57 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 10:08 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee67 min
Apr 21, 10:10 AM CDTSpecial Weather StatementTSACreek65 min
Apr 21, 10:23 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 21, 11:03 AM CDTSpecial Weather StatementTSATulsa, Wagoner42 min
Apr 21, 11:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more42 min
Apr 21, 11:39 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more51 min
Apr 21, 11:51 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner39 min
Apr 21, 11:53 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 12:07 PM CDTAreal Flood AdvisoryTSACherokee113 min
Apr 21, 12:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha35 min
Apr 21, 12:16 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah44 min
Apr 21, 12:23 PM CDTAreal Flood AdvisoryTSAAdair112 min
Apr 21, 12:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Apr 21, 12:50 PM CDTAreal Flood AdvisoryTSADelaware3 hr
Apr 21, 1:50 PM CDTRiver Flood WarningTSAOsage14 hr
Apr 21, 2:03 PM CDTRiver Flood WarningTSAOttawa58 hr
Apr 21, 2:13 PM CDTSpecial Weather StatementTSACreek32 min
Apr 21, 2:15 PM CDTRiver Flood WarningTSACreek24 hr
Apr 21, 2:19 PM CDTRiver Flood WarningTSATulsa47 hr
Apr 21, 2:23 PM CDTRiver Flood WarningTSAWashington37 hr
Apr 21, 2:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 21, 2:49 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa41 min
Apr 21, 2:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 21, 3:20 PM CDTSpecial Weather StatementTSAWagoner40 min
Apr 21, 3:27 PM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Apr 21, 3:57 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Wagoner5 hr
Apr 21, 4:38 PM CDTSpecial Weather StatementTSAMuskogee37 min
Apr 21, 5:19 PM CDTSpecial Weather StatementTSAMuskogee41 min
Apr 21, 5:35 PM CDTSevere Thunderstorm WarningTSAPittsburg55 min
Apr 21, 5:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee43 min
Apr 21, 6:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Apr 21, 6:30 PM CDTAreal Flood AdvisoryTSACreek, Tulsa2 hr
Apr 21, 6:38 PM CDTSpecial Weather StatementTSAHaskell37 min
Apr 21, 6:56 PM CDTSevere Thunderstorm WarningTSAChoctaw49 min
Apr 21, 6:57 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.